# SDR SWIA971525

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED TRANSIT LIGHT A WOULD NOT EXTINGUISH ON RETRACTION.  RETURNED TO SLC.  CLEANED CORRODED CANNON PLUGS ON LEFT GEAR CANNON PLUGS.  OPS CHECK GOOD.
